# SDR UPS96221487

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 6534144128
- Condition: Corroded
- Location: Bs 858-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON EXPANSION LINK STA 858-870 LBL 25 AROUND EACH NUTPLATE.  CORROSION OUT OF LIMITS IAW 53-10-1.  REPLACED EXPANSION LINK IAW SRM'S 51-10-1, 51-30-5 OHM 20-50-01 MM 20-50-02, 20-50-03.
